×

Found 476 Documents (Results 1–100)

100
MathJax

Multiplicity of positive solutions for the generalized Hénon equation with fractional Laplacian. (English. Russian original) Zbl 1485.35134

J. Math. Sci., New York 260, No. 1, 142-154 (2022); translation from Zap. Nauchn. Semin. POMI 489, 207-224 (2020).
MSC:  35J05 35R11 35A01
PDF BibTeX XML Cite
Full Text: DOI

Differential games in fractional-order systems: inequalities for directional derivatives of the value functional. (English. Russian original) Zbl 1482.91029

Proc. Steklov Inst. Math. 315, No. 1, 65-84 (2021); translation from Tr. Mat. Inst. Steklova 315, 74-94 (2021).
MSC:  91A23 26A33
PDF BibTeX XML Cite
Full Text: DOI

Impulsive implicit Caputo fractional q-difference equations in finite- and infinite-dimensional Banach spaces. (English) Zbl 1481.39006

N’Guérékata, Gaston M. (ed.) et al., Studies in evolution equations and related topics. Cham: Springer. STEAM-H, Sci. Technol. Eng. Agric. Math. Health, 187-209 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On one limit theorem related to the Cauchy problem solution for the Schrödinger equation with a fractional derivative operator of order \(\alpha \in \bigcup_{m=3}^{\infty}\left(m-1,m\right)\). (English. Russian original) Zbl 1477.35302

J. Math. Sci., New York 258, No. 6, 912-919 (2021); translation from Zap. Nauchn. Semin. POMI 486, 254-264 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Gradient extension of classical material models: from nuclear & condensed matter scales to Earth & cosmological scales. (English) Zbl 1476.74002

Ghavanloo, Esmaeal (ed.) et al., Size-dependent continuum mechanics approaches. Theory and applications. Cham: Springer. Springer Tracts Mech. Eng., 417-452 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Uniqueness criterion for the solution of boundary-value problems for the abstract Euler-Poisson-Darboux equation on a finite interval. (English. Russian original) Zbl 1476.34132

Math. Notes 109, No. 6, 867-875 (2021); translation from Mat. Zametki 109, No. 6, 821-831 (2021).
MSC:  34G10 34B09 34B15
PDF BibTeX XML Cite
Full Text: DOI

Gevrey problem for a mixed parabolic equation with a singular coefficient. (English. Russian original) Zbl 1461.35164

J. Math. Sci., New York 254, No. 6, 718-730 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 156, 18-29 (2018).
MSC:  35M13 35B65
PDF BibTeX XML Cite
Full Text: DOI

An analog of the Cauchy problem for the inhomogeneous multidimensional polycaloric equation containing the Bessel operator. (English. Russian original) Zbl 1461.35106

J. Math. Sci., New York 254, No. 6, 703-717 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 156, 3-17 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Investigation of the weak solubility of the fractional Voigt alpha-model. (English. Russian original) Zbl 1465.76010

Izv. Math. 85, No. 1, 61-91 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 1, 66-97 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Mathematical modeling of the evolution of cloud drops with the influence of the fractality of the cloud environment. (English. Russian original) Zbl 1455.86007

J. Math. Sci., New York 253, No. 4, 520-529 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 154, 62-71 (2018).
PDF BibTeX XML Cite
Full Text: DOI

On Gelfond-Leontiev operators of generalized differentiation. (English. Russian original) Zbl 07308099

J. Math. Sci., New York 252, No. 3, 319-344 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 153, 29-54 (2018).
MSC:  47-XX 35-XX
PDF BibTeX XML Cite
Full Text: DOI

A probabilistic approximation of the Cauchy problem solution for the Schrödinger equation with a fractional derivative operator. (English. Russian original) Zbl 1459.60008

J. Math. Sci., New York 244, No. 5, 874-884 (2020); translation from Zap. Nauchn. Semin. POMI 466, 257-272 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Nonlocal boundary-value problem for a linear ordinary differential equation with fractional discretely distributed differentiation operator. (English. Russian original) Zbl 1446.45006

Math. Notes 106, No. 6, 904-908 (2019); translation from Mat. Zametki 106, No. 6, 860-865 (2019).
MSC:  45J05 34A08
PDF BibTeX XML Cite
Full Text: DOI

Norms of the positive powers of the Bessel operator in the spaces of even Schlömilch j-polynomials. (English. Russian original) Zbl 1439.42038

Math. Notes 106, No. 4, 577-590 (2019); translation from Mat. Zametki 106, No. 4, 549-564 (2019).
MSC:  42C05 33C10
PDF BibTeX XML Cite
Full Text: DOI

Boundary-value problems for loaded pseudoparabolic equations of fractional order and difference methods of their solving. (English. Russian original) Zbl 1429.35196

Russ. Math. 63, No. 2, 1-10 (2019); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2019, No. 2, 3-12 (2019).
MSC:  35R11 35K70
PDF BibTeX XML Cite
Full Text: DOI

Inequalities involving fractional integrals of a function and its derivative. (English. Russian original) Zbl 1426.26037

J. Math. Sci., New York 241, No. 4, 448-457 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 140, 68-77 (2017).
MSC:  26D10 26D15 46E30
PDF BibTeX XML Cite
Full Text: DOI

Boundary value problem for mixed-compound equation with fractional derivative, functional delay and advance. (Russian. English summary) Zbl 1438.35420

PDF BibTeX XML Cite
Full Text: DOI MNR

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification